MathSciNet Relay Station
MathSciNet bibliographic data
MR1228762 20B05
Boston, Nigel; Dabrowski, Walter; Foguel, Tuval; et al.; The proportion of fixed-point-free elements of a transitive permutation group. Comm. Algebra 21 (1993), no. 9, 3259–3275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement